# SDR ABXR200910050032

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Component: Flap
- Component part number: 651622718A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT THE NR6 KRUGER LE FLAP WAS FOUND WITH 2 (EA) CRACKS MID AND OUT BOARD.  THE FLAP WAS REMOVED AND REPLACED.  ITEM RETURNED TO SERVICE.
